# SDR 97ZZZX509

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N15488
- Make and model: Piper PA-28-140
- Aircraft serial: 287325078
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6252200
- Condition: Eroded
- Location: Lt Windshield
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET LOCATED ON LT SIDE OF WINDSHIELD, PILOT'S SIDE AT LOWER AFT CORNER.  YEARS OF LEAKING WINDSHIELDS IN CONJUNCTION WITH FOAM IN CONTACT WITH BRACKET.  RUSTY BRACKET ERODED TO ONE-HALF ORIGINAL WALL THICKNESS.  BOLT HEADS OF AN-3 BOLTS RUSTED AND REDUCED TO APPROXIMATELY .030 INCH IN WEIGHT.
